Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 12, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Jun 22, 2010, 12:59 AM EDT for Kent County, Ottawa County, Michigan. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 12:59 AM EDT (04:59 UTC)
- Expired
- Jun 22, 2010, 1:30 AM EDT
- In force
- 31 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Kent County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 22 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 1:00 AM EDT | TSTM WND DMG | Coopersville, MI | TREE DOWN ON CENTER STREET IN COOPERSVILLE. POWER LINES DOWN ON HOME. |
| Jun 22, 1:12 AM EDT | FUNNEL CLOUD | Grand Rapids, MI | FUNNEL CLOUD REPORTED AT KENT COUNTY DISPATCH CENTER. |
| Jun 22, 1:15 AM EDT | TSTM WND DMG | Alpine, MI | APPROX 10 TREES DOWN FRUITRIDGE BTW 6 AND 8 MILE RDS. |
| Jun 22, 1:25 AM EDT | TSTM WND GST 51 | Grand Rapids, MI | GERALD R FORD AIRPORT ASOS. |
| Jun 22, 1:30 AM EDT | TSTM WND DMG | Lamont, MI | NUMEROUS TREES DOWN IN THE VILLAGE OF LAMONT. REINFORCED POLE BARN DOOR BLOWN OFF ON JOHNSON ROAD BTW 40TH AND 48TH STS. |
| Jun 22, 1:36 AM EDT | TSTM WND GST 50 | Rockford, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 12:09 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125 WFUS53 KGRR 220459 TORGRR MIC081-139-220530- /O.NEW.KGRR.TO.W.0012.100622T0459Z-100622T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1259 AM EDT TUE JUN 22 2010 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL KENT COUNTY IN SOUTHWEST MICHIGAN... CENTRAL OTTAWA COUNTY IN SOUTHWEST MICHIGAN... * UNTIL 130 AM EDT * AT 1256 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR COOPERSVILLE...AND MOVING EAST AT 30 MPH. * THIS TORNADIC STORM WILL BE NEAR... EASTMANVILLE AROUND 100 AM EDT... LAMONT AROUND 100 AM EDT... MARNE AROUND 110 AM EDT... TALLMADGE AROUND 110 AM EDT... WALKER AROUND 115 AM EDT... THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... GRAND RAPIDS... COOPERSVILLE... ROCKFORD... MARNE... EASTMANVILLE... LAMONT... ALLENDALE... ALPINE... COMSTOCK PARK... BELMONT... WALKER... EAST GRAND RAPIDS... ADA... CASCADE... DENNISON... TALLMADGE... GRAND VALLEY... STANDALE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AT NIGHT. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4314 8548 4291 8548 4293 8605 4311 8605 TIME...MOT...LOC 0459Z 270DEG 26KT 4302 8593 $$ NJJ
2 follow-up statements
236 WWUS53 KGRR 220509 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 109 AM EDT TUE JUN 22 2010 MIC081-139-220530- /O.CON.KGRR.TO.W.0012.000000T0000Z-100622T0530Z/ KENT MI-OTTAWA MI- 109 AM EDT TUE JUN 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL OTTAWA AND CENTRAL KENT COUNTIES UNTIL 130 AM EDT... AT 105 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES SOUTHEAST OF COOPERSVILLE...MOVING EAST AT 30 MPH. * THIS DANGEROUS STORM WILL BE NEAR... MARNE AROUND 110 AM EDT... WALKER AROUND 115 AM EDT... COMSTOCK PARK AROUND 125 AM EDT... THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... GRAND RAPIDS... COOPERSVILLE... ROCKFORD... MARNE... EASTMANVILLE... LAMONT... ALLENDALE... ALPINE... COMSTOCK PARK... BELMONT... WALKER... EAST GRAND RAPIDS... ADA... CASCADE... TALLMADGE... GRAND VALLEY... NORTH BLENDON... STANDALE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AT NIGHT. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4311 8598 4314 8548 4291 8548 4293 8596 TIME...MOT...LOC 0509Z 270DEG 26KT 4302 8583 $$ WDM
124 WWUS53 KGRR 220518 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 118 AM EDT TUE JUN 22 2010 MIC139-220527- /O.CAN.KGRR.TO.W.0012.000000T0000Z-100622T0530Z/ OTTAWA MI- 118 AM EDT TUE JUN 22 2010 ...THE TORNADO WARNING FOR EAST CENTRAL OTTAWA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS EITHER WEAKENED OR MOVED OUT OF THE WARNED AREA. LAT...LON 4306 8577 4314 8548 4291 8548 4300 8576 TIME...MOT...LOC 0517Z 254DEG 33KT 4305 8564 $$ MIC081-220530- /O.CON.KGRR.TO.W.0012.000000T0000Z-100622T0530Z/ KENT MI- 118 AM EDT TUE JUN 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL KENT COUNTY UNTIL 130 AM EDT... AT 114 AM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTH OF GRAND RAPIDS...MOVING EAST AT 40 MPH. A POSSIBLE TORNADO WAS REPORTED BY LAW ENFORCEMENT NEAR ALPINE. THIS IS A VERY DANGEROUS SITUATION. PEOPLE SHOULD TAKE COVER IMMEDIATELY. * THE TORNADO WILL BE NEAR... COMSTOCK PARK AROUND 115 AM EDT... BELMONT AROUND 120 AM EDT... THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... ALPINE... COMSTOCK PARK... BELMONT... ADA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AT NIGHT. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4306 8577 4314 8548 4291 8548 4300 8576 TIME...MOT...LOC 0517Z 254DEG 33KT 4305 8564 $$ WDM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 21, 11:55 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 21, 11:55 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1155 PM EDT MON JUN 21 2010 LATEST UPDATE...AVIATION AND SHORT TERM... .SYNOPSIS...(335 PM EDT MON JUN 21 2010) AN ACTIVE WEEK IS EXPECTED AS WE WILL HAVE SEVERAL OPPORTUNITIES FOR SHOWERS AND THUNDERSTORMS. GIVEN THE HUMID AIRMASS IN PLACE...HEAVY RAIN AND LOCALIZED FLOODING ARE POSSIBILITIES DURING THE FIRST HALF OF THE WEEK. SEVERE WEATHER IS ALSO POSSIBLE THROUGH WEDNESDAY. && .SHORT TERM...(1155 PM EDT MON JUN 21 2010) (TONIGHT THROUGH WEDNESDAY NIGHT) THE LINE OF STRONG TO SEVERE STORMS WILL ONTO THE LAKE SHORE AREA OF SOUTHWEST LOWER MICHIGAN BY 1230 AM THIS TUESDAY MORNING. THE RUC SHOWS THE LOW LEVEL JET STRENGTHENING BETWEEN 2 AM AND 5 AM WITH THE AREA BETWEEN I-94 AND I-96. RUC SOUNDINGS SHOW UP TO 1800 J/KG OF CAPE WITH CIN UNDER 20 J/KG AS THE STORM MOVE THROUGH. STORMS SHOULD MOVE EAST AROUND 35 MPH AND EXIT THE LANSING AREA BY 4 OR 5 AM. THERE IS A SIGNIFICANT AMOUNT OF CAPE BETWEEN THE -10 AND -30 ISOTHERM SO THERE IS THE THREAT OF HAIL. SINCE THE STORMS ARE ELEVATED... RUC SOUNDINGS SUGGEST THE LOW LEVEL INVERSION IS 50 MB OFF THE GROUND WIND WILL BE LESS OF AN ISSUE. PREVIOUS DISCUSSION...MODELS LOOK TO BE IN GOOD AGREEMENT ON NOCTURNAL CONVECTION EXITING THE REGION TUESDAY MORNING... AND DRY WEATHER PREVAILING THE REST OF THE DAY. HAVE THEREFORE LOWERED POPS TUESDAY AFTERNOON. LOW LEVEL JET/MOISTURE TRANSPORT PROGS SUGGEST THE POTENTIAL FOR BACKBUILDING/TRAINING OF NOCTURNAL CONVECTION ON TUESDAY NIGHT INTO WEDNESDAY MORNING OR EVEN INTO WEDNESDAY AFTN. IF THINGS DO NOT COME TOGETHER LATER TONIGHT... THIS WILL BE THE NEXT BEST WINDOW OF OPPORTUNITY FOR FLOODING/FLASH FLOODING AS WELL AS SEVERE WEATHER POTENTIAL. && .LONG TERM...(335 PM EDT MON JUN 21 2010) (THURSDAY THROUGH MONDAY) HIGH PRESSURE WILL BUILD IN THURSDAY INTO FRIDAY RESULTING IN DRY AND PLEASANT WX. SOUTHERLY RETURN FLOW ON THE BACK SIDE OF THE SFC RIDGE WILL PRODUCE WARMER AND MORE HUMID WX BY FRIDAY NIGHT AND SATURDAY. WE HAVE INTRODUCED MENTION OF A SMALL CHANCE FOR TSTORMS BY SATURDAY AND SATURDAY NIGHT DUE TO POTENTIAL FOR AN INCREASINGLY UNSTABLE AIRMASS IN PLACE IN CONJUNCTION WITH A NEARLY STATIONARY FRONTAL BOUNDARY IN THE AREA. THE THREAT FOR THUNDERSTORMS REMAINS IN THE FCST ON SUNDAY WITH THE LOW PRESSURE SYSTEM STILL IN OUR AREA. DRY WX WILL RETURN BY EARLY NEXT WEEK AS A HIGH PRESSURE RIDGE BUILDS IN. && .AVIATION...(1155 PM EDT MON JUN 21 2010) THE STORMS ARE NOW MOVING ON SHORE INTO WESTERN LOWER MICHIGAN. AS EXPECTED THE LOW LEVEL JET IS STILL EXPECTED TO STRENGTHENING OVERNIGHT. THE STRONGEST STORMS WILL CROSS THE WESTERN TAF SITES BY 2 AM AND THE EASTERN ONES BY 4 AM. I STILL EXPECT SOME MVFR CIGS AROUND SUNRISE BEFORE THE DRIER AIR MOVES IN BEHIND THE SYSTEM AND CLEARS THE SKIES. THERE IS ENOUGH MIDLEVEL SUBSIDENCE BEHIND THE SHORTWAVE TO HAVE MOSTLY SUNNY SKIES MOST OF TUESDAY. && .MARINE...(335 PM EDT MON JUN 21 2010) OTHER THAN THUNDERSTORMS AND ASSOCIATED HAZARDS...SMALL CRAFT ADVISORIES FOR SYNOPTIC WINDS NOT NEEDED ATTM. HOWEVER WE WILL HAVE TO PAY CLOSE ATTENTION TO THE LOW LEVEL JET EVOLUTION/BEHAVIOR... WHICH COULD KICK THINGS UP ON THE LAKE LATE TONIGHT AND MORE LIKELY TUESDAY NIGHT. IF A STRONG MCS/LARGE BOW ECHO WERE TO ROLL ACROSS THE LAKE... THEN SEICHE COULD BE A CONCERN. ALSO A VERY REMOTE POSSIBILITY IS WAKE LOW FORMATION BEHIND THE DEPARTING MCS...WHICH ARE NOT ALL THAT UNCOMMON THIS TIME OF YEAR. THAT COULD CREATE ODD/STRONG WIND CHARACTERISTICS EVEN AFTER TSTMS EXIT. && .HYDROLOGY...(335 PM EDT MON JUN 21 2010) LOCALIZED FLOODING REMAINS A CONCERN THIS WEEK AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PRECIPTABLE WATER VALUES OVER 2 INCHES MEANS THAT ANY OF THE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING HEAVY RAIN. GIVEN THE RECENT RAINS...SOME STREAMS ARE ALREADY RUNNING HIGH AND ADDITIONAL RAIN MAY LEAD TO FLOODING. STILL NOT CONFIDENT ENOUGH ATTM TO POST ANY FLOOD WATCHES FOR TONIGHT. IT IS POSSIBLE IF ACTIVITY CONGEALS TO OUR SOUTH THIS EVENING THAT THE LOW LEVEL JET WILL BE INTERCEPTED AND NOT GET UP HERE. AFTER TONIGHT... TUESDAY NIGHT INTO WEDNESDAY WILL HAVE TO BE MONITORED FOR A WATCH AS WELL. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM....NONE. && SYNOPSIS: 93 SHORT TERM: MEADE WDM LONG TERM: LAURENS AVIATION: WDM MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Jun 21, 10:58 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1058 PM EDT MON JUN 21 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-221100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1058 PM EDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...OVERNIGHT A LINE OF THUNDERSTORMS...A FEW OF WHICH MAY BE SEVERE... WILL MOVE INTO THE LAKE SHORE AREA OF SOUTHWEST LOWER MICHIGAN BETWEEN MIDNIGHT AND 1 AM. THE STORMS WILL MOVE EAST AROUND 35 MPH AND REACHING THE LANSING AREA BY 4 AM. DAMAGING WINDS ARE THE PRIMARY THREAT...HOWEVER LARGE HAIL IS ALSO POSSIBLE. ANY STRONGER STORM COULD CONTAIN FREQUENT LIGHTNING. STORM TOTAL RAINFALL AMOUNTS IN EXCESS OF AN INCH ARE POSSIBLE. THIS COULD LEAD TO SOME URBAN AND POOR DRAINAGE FLOODING. IF THE STORMS PERSIST OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SLIGHT RISK FOR SEVERE WEATHER CONTINUES INTO WEDNESDAY. A MORE SIGNIFICANT SEVERE WEATHER EVENT COULD OCCUR WEDNESDAY AS A STRONGER WAVE TRACKS THROUGH THE REGION. DAMAGING WINDS APPEAR TO BE THE MAIN THREAT. HEAVIER RAIN IS POSSIBLE AND IF THE STORMS PERSIST OR REPEAT OVER THE SAME AREA...EXCESSIVE AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT AT THIS TIME FOR THE EARLY MORNING HOURS OF TUESDAY. LMZ844>849-221100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1158 PM EDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...OVERNIGHT THUNDERSTORMS WILL REACH THE NEAR SHORE WATERS OF EASTERN LAKE MICHIGAN BY 1230 AM. SOME MAY BE SEVERE WITH STRONG GUSTY WINDS AND FREQUENT LIGHTNING. THE MAIN STORM MOTION WILL BE EAST AT AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FROM TUESDAY THROUGH WEDNESDAY. DAMAGING WINDS IN EXCESS OF 35 KNOTS AND FREQUENT LIGHTNING WILL BE POSSIBLE. THE STORMS WILL TRACK RAPIDLY EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT AT THIS TIME FOR THE EARLY MORNING HOURS OF TUESDAY. MJS/MEADE/WDM
In the hours before
Local storm report, Jun 22, 12:53 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1253 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM TSTM WND GST 5 W HOLLAND 42.78N 86.21W
06/22/2010 M51 MPH OTTAWA MI PUBLIC
WIND MEASURED AT HOLLAND SPYGLASS CONDOS.
&&
MKALEMBKLocal storm report, Jun 22, 12:56 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1256 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST MUSKEGON 43.22N 86.25W
06/22/2010 E50 MPH MUSKEGON MI AMATEUR RADIO
ESTIMATED WIND GUST ALONG WITH BB SIZE HAIL AT MUSKEGON
STATE PARK.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:16 PM EDT | Special Marine Warning | GRR | 119 min | |
| Jun 21, 11:49 PM EDT | Special Marine Warning | GRR | 86 min | |
| Jun 22, 12:24 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Muskegon, Ottawa | 66 min |
| Jun 22, 12:58 AM EDT | Areal Flood Advisory | GRR | Kent, Muskegon, Ottawa | 10 hr |
| Jun 22, 1:06 AM EDT | Special Marine Warning | GRR | 24 min | |
| Jun 22, 1:12 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kent, Ottawa | 48 min |
| Jun 22, 1:20 AM EDT | Tornado Warning | GRR | Kent | 25 min |
| Jun 22, 1:26 AM EDT | Flash Flood Warning | GRR | Muskegon, Ottawa | 3 hr |
| Jun 22, 1:32 AM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ionia and 3 more | 9 hr |
| Jun 22, 1:35 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Eaton, Ionia, Kent, Montcalm | 40 min |
| Jun 22, 1:48 AM EDT | Special Weather Statement | GRR | Calhoun, Kalamazoo | 57 min |
| Jun 22, 1:58 AM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Ingham, Ionia | 62 min |
| Jun 22, 2:23 AM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Ingham, Jackson | 67 min |
| Jun 22, 2:27 AM EDT | Areal Flood Advisory | GRR | Calhoun, Clinton, Eaton, Ingham, Jackson | 8 hr |
| Jun 22, 11:00 AM EDT | River Flood Advisory | GRR | Allegan | 10 hr |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.